# SDR IXXA070055O

- Difficulty date: November 29, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 92,552 hours, 37,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Worn
- Location: Mlg Door
- Part time: 92,552 hours, 37,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM KRFD TO KTOL, THE LANDING GEAR DOORS LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED.  THE CREW CYCLED THE GEAR AND THE LIGHT REMAINED ON.  THE CREW CONTINUED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE LEFT MAIN LANDING GEAR DOOR STRIKER, THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE IAW DC8 MM 32-12-1.
